# SDR CA061123008

- Difficulty date: November 22, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 0317H6943
- Condition: Cracked
- Location: Cockpit
- Part time: 7,288 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH WINDSHIELD CRACK WHILE IN CRUISE. (TC# 20061123008)
